CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
The invariance principle for nonlinear Fokker-Planck equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 315, 页码: 200-221
Authors:  Barbu, Viorel;  Rockner, Michael
Favorite  |  View/Download:20/0  |  Submit date:2022/04/02
Fokker-Planck equation  McKean-Vlasov equations  Generalized solution  Nonlinear semigroup  
Uniqueness for nonlinear Fokker-Planck equations and weak uniqueness for McKean-Vlasov SDEs (vol 9, pg 702, 2020) 期刊论文
STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2021, 页码: 6
Authors:  Barbu, Viorel;  Rockner, Michael
Favorite  |  View/Download:13/0  |  Submit date:2022/04/02
Fokker-Planck equation  Mild solution  Distributional solution  
Geometry on the Wasserstein Space Over a Compact Riemannian Manifold 期刊论文
ACTA MATHEMATICA SCIENTIA, 2021, 卷号: 41, 期号: 6, 页码: 1959-1984
Authors:  Ding, Hao;  Fang, Shizan
Favorite  |  View/Download:19/0  |  Submit date:2022/04/02
constant vector fields  measures having divergence  Levi-Civita connection  parallel translations  Mckean-Vlasov equations  
Solutions for nonlinear Fokker-Planck equations with measures as initial data and McKean-Vlasov equations 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 280, 期号: 7, 页码: 35
Authors:  Barbu, Viorel;  Roeckner, Michael
Favorite  |  View/Download:39/0  |  Submit date:2021/04/26
Fokker-Planck equation  m-accretive  Measure as initial data  McKean-Vlasov stochastic differential equation  
Strong convergence order for slow-fast McKean-Vlasov stochastic differential equations 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2021, 卷号: 57, 期号: 1, 页码: 547-576
Authors:  Rockner, Michael;  Sun, Xiaobin;  Xie, Yingchao
Favorite  |  View/Download:43/0  |  Submit date:2021/04/26
Averaging principle  McKean-Vlasov stochastic differential equations  Slow-fast  Poisson equation  Strong convergence order  
Uniqueness for nonlinear Fokker-Planck equations and weak uniqueness for McKean-Vlasov SDEs 期刊论文
STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2020, 页码: 12
Authors:  Barbu, Viorel;  Roeckner, Michael
Favorite  |  View/Download:30/0  |  Submit date:2021/01/14
Fokker-Planck equation  Mild solution  Distributional solution